# SDR HALA0600648

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,678 hours, 19,013 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLEED AIR RT TEMP HIGH.  REPLACED RT ENG T1 SENSOR PER AMM 3-13, OPS CK OK.  NO FAULTS ON GRD RUN.
